# SDR GTIA020597

- Difficulty date: May 13, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT, CORROSION AT LONGERON 28L STATION 807.  REMOVED LONGERON 28L AT STATION 815 TO 798.  FABRICATED LONGERON 28L. INSTALLED NEW LONGERON AND SPLICE.  (M)
